# SDR CA140813002

- Difficulty date: August 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 2,405 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Pressure Switch
- Part number: 704A37721118
- Condition: Leaking
- Location: Hyd Sys
- Part time: 109 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC PRESSURE SWITCH FOUND LEAKING ON NR 2 HYD SYSTEM.  PRESSURE SWITCH REPLACED WITH NEW UNIT. AFTER 83.1 HOURS OF OPERATION, REPLACED PRESSURE SWITCH, WHICH WAS FOUND TO BE LEAKING AGAIN.  IT WAS REPLACED WITH A WARRANTY REPLACEMENT. THE SECOND HYDRAULIC PRESSURE SWITCH WAS FOUND TO BE LEAKING AFTER 108.9 HOURS.  A 3RD UNIT HAS BEEN ORDERED.  THE LEAKS ARE MINOR BUT ALL SWITCHES APPEAR TO BE LEAKING AT OR AROUND SWAGE OF THE SWITCH BODY AND ELECTRICAL CONNECTOR. A PRESSURE TEST ON THE HYDRAULIC SYSTEMS HAS BEEN PERFORMED AND FOUND NR 1 SYS OPERATING AT 495 PSI AND NR 2 SYS AT 500 PSI BOTH ARE WITHIN MFG SPECIFICATIONS.  THE ORIGINAL PRESSURE SWITCH HAD 1770.8 HOURS ON IT PRIOR TO BEING REPLACED.
